RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2013, Volume 54, Number 6, Pages 1315–1330 (Mi smj2498)  

This article is cited in 2 scientific papers (total in 2 papers)

Identification of a coefficient in the leading term of a pseudoparabolic equation of filtration

A. Sh. Lyubanova

Siberian Federal University, Krasnoyarsk, Russia

Abstract: The identification problem of a leading coefficient in a linear pseudoparabolic equation is examined under an integral overdetermination condition on the boundary of a domain. We prove a local existence and uniqueness theorem of a strong solution. In a particular case the results obtained allow us to solve a problem of determining the rate of fluid exchange between fissures and pores in a model filtration equation for a fissured medium.

Keywords: filtration, inverse problems for partial differential equations, pseudoparabolic equation, existence and uniqueness theorem, boundary value problem.

Full text: PDF file (336 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2013, 54:6, 1046–1058

Bibliographic databases:

UDC: 517.95
Received: 17.11.2012

Citation: A. Sh. Lyubanova, “Identification of a coefficient in the leading term of a pseudoparabolic equation of filtration”, Sibirsk. Mat. Zh., 54:6 (2013), 1315–1330; Siberian Math. J., 54:6 (2013), 1046–1058

Citation in format AMSBIB
\Bibitem{Lyu13}
\by A.~Sh.~Lyubanova
\paper Identification of a~coefficient in the leading term of a~pseudoparabolic equation of filtration
\jour Sibirsk. Mat. Zh.
\yr 2013
\vol 54
\issue 6
\pages 1315--1330
\mathnet{http://mi.mathnet.ru/smj2498}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184097}
\transl
\jour Siberian Math. J.
\yr 2013
\vol 54
\issue 6
\pages 1046--1058
\crossref{https://doi.org/10.1134/S0037446613060116}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000329110700011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891329541}


Linking options:
  • http://mi.mathnet.ru/eng/smj2498
  • http://mi.mathnet.ru/eng/smj/v54/i6/p1315

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. G. Pyatkov, S. N. Shergin, “On some mathematical models of filtration theory”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 8:2 (2015), 105–116  mathnet  crossref  elib
    2. S. N. Shergin, E. I. Safonov, S. G. Pyatkov, “On some inverse coefficient problems with the pointwise overdetermination for mathematical models of filtration”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 12:1 (2019), 82–95  mathnet  crossref  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:217
    Full text:81
    References:54
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020